Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Is Ray Treatment advisable for enlarged adrenal glands?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1488 Questions
Under what circumstance would Ray Treatment be advised for an enlargement of adrenal glands .It is currently measuring 2/5cms. No symptoms, but a history of cancer.(brain tumour removed after ray in 2011)
Posted Mon, 3 Mar 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 4 hours later
Brief Answer: Clarification Detailed Answer: What size are you referring to when you say 2/5 it 2.5 cm of two/fifths of a cm? Also, when you say Ray treatment , are you referring to Radiation therapy? If so, then Radiation is not a commonly considered option for adrenal tumors. Typically they are either removed surgically or medications are tried. The best approach to adrenal tumors is to look for evidence of hormone excess, then analyze MRI characteristics and trend the growth patterns over time. Some blood tests indicate the need to remove these tumors if they are making excess hormone. Sometimes a biopsy is performed but only after ruling out a condition called pheochromocytoma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor